# SDR F3LA2018091800438

- Difficulty date: September 16, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 60,953 hours, 25,968 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX640459
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 55,430 hours, 25,990 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, Y HYD ENG 2 PUMP LOW PRESSURE. NO OVERHEAT, Y OR G. REMOVED AND REPLACED NR 2 HYDRAULIC PUMP IAW AMM 29-13-51 PB401. T/W F9T0345C DUE DATE 07/19. T/W F9TAB2956C DUE DATE 06/19. OPS CHECK/LEAK CHECK IS SATISFACTORY.
